Determining radii of meromorphy via orthogonal polynomials on the unit circle

e-Archivo Repository

Show simple item record Barrios, Dolores López Lagomasino, Guillermo Saff, Ed B. 2010-01-11T11:46:25Z 2010-01-11T11:46:25Z 2003-10
dc.identifier.bibliographicCitation Journal of Approximation Theory, 2003, vol. 124, n. 2, p. 263-281
dc.identifier.issn 0021-9045
dc.description 19 pages, no figures.-- MSC2000 codes: 30E10, 42C05, 41A20, 30D30.
dc.description MR#: MR2016676 (2004k:30087)
dc.description Zbl#: Zbl 1051.30033
dc.description.abstract Using a convergence theorem for Fourier–Padé approximants constructed from orthogonal polynomials on the unit circle, we prove an analogue of Hadamard's theorem for determining the radius of m-meromorphy of a function analytic on the unit disk and apply this to the location of poles of the reciprocal of Szegö functions.
dc.description.sponsorship The research of D.B.R. and G.L.L. was supported, in part, by Dirección General de Investigación, Ministerio de Ciencia y Tecnología, under grant BFM 2000-0206-C04-01 and the research of G.L.L. was also supported by Ministerio da Ciencia e do Ensino Superior, under Grant PRAXIS XXI BCC-22201/99, and by INTAS under Grant 2000-272. The research of E.B.S. was supported, in part, by V.S. National Science Foundation Grant DMS-0296026.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Fourier expansions
dc.subject.other Rational approximation
dc.subject.other Orthogonal polynomials
dc.title Determining radii of meromorphy via orthogonal polynomials on the unit circle
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.jat.2003.08.002
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record